# SDR CA961016012

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310924401
- Condition: Spalled
- Location: Reduction Gearbx
- Part time: 10,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REDUCTION GEARBOX WAS SENT FOR INVESTIGATION AND REPAIR AFTER M50 METAL WAS FOUND IN A SOAP SAMPLE. INVESTIGATION FOUND THE SOURCE OF THE METAL WAS SPALLING OF THE #15 BEARING.
